# SDR CALA2012031900199

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 37,734 hours, 13,401 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"FAULT" LIGHT ON ENGINE FIRE PANEL ON ALMOST CONTINUOUSLY FROM ROTATION TO RETURN TO SFO.  PER MAINT CONTROL TRIED ALL DIFFERENT POSSIBLE COMBINATIONS OF DESELECTING FIRE LOOPS FOR BOTH ENGINES.  NO CHANGE IN INDICATION.  FAULT LIGHT WAS ON LESS AT LOWER POWER SETTINGS, BUT STILL ON MOST OF TIME.  FOUND NR 1 ENG AT FAULT.  REPLACED A-CORE LOOP HARNESS AND REPLACED B-CORE LOOP TERMINAL END AT 11 O'CLOCK POS SYS CKS GOOD PER TASK 26-10-00-810-801.
